# SDR 2006UALA01493

- Difficulty date: July 27, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 33,413 hours, 9,236 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: C17905101
- Condition: Malfunctioned
- Location: Slide Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 RT SLIDE RAFT PRESSURE GAUGE READS LOW 1 NEEDLE FROM LOWER EDGE OF GREEN BAND.  REPLACED NR 4 RT SLIDE RAFT.
